Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2003:10.1142/S0252959903000165,
author = {Degond, P and Zhang, KJ},
doi = {10.1142/S0252959903000165},
journal = {CHINESE ANNALS OF MATHEMATICS SERIES B},
pages = {167--190},
title = {A scattering matrix model of semiconductor superlattices in multidimensional wave-vector space and its diffusion limit},
url = {http://dx.doi.org/10.1142/S0252959903000165},
volume = {24},
year = {2003}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Zhang,KJ
DO - 10.1142/S0252959903000165
EP - 190
PY - 2003///
SN - 0252-9599
SP - 167
TI - A scattering matrix model of semiconductor superlattices in multidimensional wave-vector space and its diffusion limit
T2 - CHINESE ANNALS OF MATHEMATICS SERIES B
UR - http://dx.doi.org/10.1142/S0252959903000165
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000183647900003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 24
ER -